MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERIKA CEMENTLESS; GMK-SPHERIKA GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S1+L

MEDACTA INTERNATIONAL SA GMK SPHERIKA CEMENTLESS; GMK-SPHERIKA GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S1+L
Model Number 02.12.KA171L
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 january 2025: lot 2408332: (b)(4) items manufactured and released on 19/07/2024.Expiration date: 04/07/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices revised: batch reviews performed on 23 january 2025: gmk-spherika 02.12.E0112fl gmk-sphere tibial insert e-cross - flex 1l - 12mm (k202022) lot 2102423: (b)(4) items manufactured and released on 05/05/2021.Expiration date: 20/04/2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.3d01l gmk 3dmetal tibial tray size 1l (k221850) lot 2311627: (b)(4) items manufactured and released on 04/10/2023.Expiration date: 12/09/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the root cause of the observed event is patient's ligament looseness, as reported by the surgeon.The reason for ligament degeneration is unknown but there is no indication that any potential issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the femur from the tibial insert due to ligament looseness.About 7 days after the primary surgery, the surgeon revised all components and the surgery was completed successfully.The patient's revision surgery included revising the femur, tibia, and tibial insert components and gmk revision components were then implanted and a semi-constrained insert was used.No traumatic event was reported.

Brand Name
GMK SPHERIKA CEMENTLESS
Common Device Name
GMK-SPHERIKA GMK SPHERIKA FEMUR POROUS TIGROWTHC+HA S1+L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21227337
Report Number3005180920-2024-01173
Device Sequence Number7559739
Product Code MBH
UDI-Device Identifier07630345799289
UDI-Public07630345799289
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA171L
Device Lot Number2408332
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale